Single polynomials that correspond to pairs of cyclotomic polynomials with interlacing zeros. / McKee, James; Smyth, Chris.

In: Central European Journal of Mathematics, Vol. 11, No. 5, 01.05.2013, p. 882-899.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)882-899
JournalCentral European Journal of Mathematics
Volume11
Issue number5
DOIs
Publication statusPublished - 1 May 2013
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 17592082